# SDR AALA960775

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 52 HAS CORROSION ON SIDES, AT FUSELAGE SKIN ATTACH AREA.  INSTALLED NEW SECTION OF LONGERON 52 WITH TWO LONGERON SPLICES PER SRM 53-10-00 FIG 2.  (M)
